# SDR HNAA2021050400177

- Difficulty date: April 25, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 47,551 hours, 44,055 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH CABIN ESCAPE HATCH LWR FRAME CORRODED AROUND AFT GUIDE STRIP (MARKED)....REMOVED AND INSTALLED NEW LH CABIN ESCAPE HATCH LWR FRAME AFT GUIDE STRIP IAW EMB145 SRM 51-40-02.
